American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A48) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 36 found      Go to page: 1 2

[1] Stanislav Popovych. Trace-positive complex polynomials in three unitaries. Proc. Amer. Math. Soc. 138 (2010) 3541-3550. MR 2661554.
Abstract, references, and article information
View Article: PDF

[2] Assaf Goldberger and Michael Neumann. An upper bound on the characteristic polynomial of a nonnegative matrix leading to a proof of the Boyle-Handelman conjecture. Proc. Amer. Math. Soc. 137 (2009) 1529-1538. MR 2470809.
Abstract, references, and article information
View Article: PDF

[3] Lajos Molnár. A remark on the Kochen-Specker theorem and some characterizations of the determinant on sets of Hermitian matrices. Proc. Amer. Math. Soc. 134 (2006) 2839-2848. MR 2231606.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Bas Lemmens and Colin Sparrow. A note on periodic points of order preserving subhomogeneous maps. Proc. Amer. Math. Soc. 134 (2006) 1513-1517. MR 2199200.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Olga Holtz. $M$-matrices satisfy Newton's inequalities. Proc. Amer. Math. Soc. 133 (2005) 711-717. MR 2113919.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Suhas Nayak. Monotone matrix functions of successive orders. Proc. Amer. Math. Soc. 132 (2004) 33-35. MR 2021245.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Jingjing Ma and Piotr J. Wojciechowski. A proof of Weinberg's conjecture on lattice-ordered matrix algebras. Proc. Amer. Math. Soc. 130 (2002) 2845-2851. MR 1908906.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Mitsuru Uchiyama. An operator inequality related to Jensen's inequality. Proc. Amer. Math. Soc. 129 (2001) 3339-3344. MR 1845011.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Sergey Fomin and Andrei Zelevinsky. Totally nonnegative and oscillatory elements in semisimple groups. Proc. Amer. Math. Soc. 128 (2000) 3749-3759. MR 1694341.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Stuart A. Steinberg. On the scarcity of lattice-ordered matrix algebras II. Proc. Amer. Math. Soc. 128 (2000) 1605-1612. MR 1641109.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] K.-H. Förster and B. Nagy. The index of triangular operator matrices. Proc. Amer. Math. Soc. 128 (2000) 1167-1176. MR 1664366.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] R. Baeza and M. I. Icaza. On Humbert-Minkowski's constant for a number field. Proc. Amer. Math. Soc. 125 (1997) 3195-3202. MR 1403112.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Konstanze Rietsch. The infinitesimal cone of a totally positive semigroup. Proc. Amer. Math. Soc. 125 (1997) 2565-2570. MR 1401752.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Charles R. Johnson, Thomas J. Laffey and Raphael Loewy. The real and the symmetric nonnegative inverse eigenvalue problems are different . Proc. Amer. Math. Soc. 124 (1996) 3647-3651. MR 1350951.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] D. J. Hartfiel. Proof of the Simon-Ando Theorem. Proc. Amer. Math. Soc. 124 (1996) 67-74. MR 1291772.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Siddhartha Sahi. Logarithmic convexity of Perron-Frobenius eigenvectors of positive matrices . Proc. Amer. Math. Soc. 118 (1993) 1035-1036. MR 1139482.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Bernard Ycart. Extreme points in convex sets of symmetric matrices . Proc. Amer. Math. Soc. 95 (1985) 607-612. MR 810172.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Joel E. Cohen and Shmuel Friedland. The game-theoretic value and the spectral radius of a nonnegative matrix . Proc. Amer. Math. Soc. 93 (1985) 205-211. MR 770520.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] S. K. Jain. Nonnegative rectangular matrices having certain nonnegative $W$-weighted group inverses . Proc. Amer. Math. Soc. 85 (1982) 1-9. MR 647886.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Henryk Minc. Inverse elementary divisor problem for nonnegative matrices . Proc. Amer. Math. Soc. 83 (1981) 665-669. MR 630033.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Vlastimil Dlab and Claus Michael Ringel. Eigenvalues of Coxeter transformations and the Gel\cprime fand-Kirillov dimension of the preprojective algebras . Proc. Amer. Math. Soc. 83 (1981) 228-232. MR 624903.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Joel E. Cohen. Convexity of the dominant eigenvalue of an essentially nonnegative matrix . Proc. Amer. Math. Soc. 81 (1981) 657-658. MR 601750.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Frank Thomson Leighton and Morris Newman. Positive definite matrices and Catalan numbers . Proc. Amer. Math. Soc. 79 (1980) 177-181. MR 565333.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] D. J. Hartfiel. Sign compatible expressions for minors of the matrix $I-A$ . Proc. Amer. Math. Soc. 77 (1979) 304-308. MR 545585.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] D. J. Hartfiel. On measures of column indecomposability . Proc. Amer. Math. Soc. 63 (1977) 189-197. MR 0485934.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Mark Blondeau Hedrick. Nonnegative matrices each of whose positive diagonals has the same sum . Proc. Amer. Math. Soc. 59 (1976) 399-403. MR 0414595.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Thomas L. Markham. An application of theorems of Schur and Albert . Proc. Amer. Math. Soc. 59 (1976) 205-210. MR 0432682.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Charles R. Johnson. Powers of matrices with positive definite real part . Proc. Amer. Math. Soc. 50 (1975) 85-91. MR 0369395.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Richard A. Brualdi. The DAD theorem for arbitrary row sums . Proc. Amer. Math. Soc. 45 (1974) 189-194. MR 0354737.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Ralph DeMarr. Nonnegative idempotent matrices . Proc. Amer. Math. Soc. 45 (1974) 185-188. MR 0354738.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 36 found      Go to page: 1 2